My girlfriend is having a clear watery discharge with no
Patient :My girlfriend is having a clear watery discharge with no order; she is on a birth control that is supposed to give her more of a discharge. We have had sex with the birth control being the only form of contraceptive. Could it be pregnancy or just a birth control side effect?
Thanks for the query.
I understand your concern.
Increased vaginal discharge can be seen as a side effect of birth control.
If she is not having itching, smell etc, clear watery discharge may not need treatment.
If she is using the birth control as per the recommended schedule, the possibility of pregnancy is less.
If she doesn't get withdrawal bleeding as expected, let her go for urine pregnancy test once to rule out the possibility of pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.